# SDR SWAA2023041715771

- Difficulty date: March 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500C LBL 23.5 S-26L WL 156 INTERCOSTAL SUPPORT BRACKET ON AFT SIDE OF FRAME IS CRACKED 124-006<[01] REMOVED AND REPLACED INTERCOSTAL SUPPORT BRACKET AT FWD CARGO STA 500C LBL 23.5 S-26L WL 156 PER B737-700 SRM 51-40-02-0G-0 & DRAWING NO. 143A7505
